Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A $p + 1$ Method of Factoring

H. C. Williams
Mathematics of Computation
Vol. 39, No. 159 (Jul., 1982), pp. 225-234
DOI: 10.2307/2007633
Stable URL: http://www.jstor.org/stable/2007633
Page Count: 10
  • Read Online (Free)
  • Download ($34.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A $p + 1$ Method of Factoring
Preview not available

Abstract

Let $N$ have a prime divisor $p$ such that $p + 1$ has only small prime divisors. A method is described which will allow for the determination of $p$, given $N$. This method is analogous to the $p - 1$ method of factoring which was described in 1974 by Pollard. The results of testing this method on a large number of composite numbers are also presented.

Page Thumbnails

  • Thumbnail: Page 
225
    225
  • Thumbnail: Page 
226
    226
  • Thumbnail: Page 
227
    227
  • Thumbnail: Page 
228
    228
  • Thumbnail: Page 
229
    229
  • Thumbnail: Page 
230
    230
  • Thumbnail: Page 
231
    231
  • Thumbnail: Page 
232
    232
  • Thumbnail: Page 
233
    233
  • Thumbnail: Page 
234
    234